TY - JOUR T1 - Notes on New Error Bounds for Linear Complementarity Problems of Nekrasov Matrices, $B$-Nekrasov Matrices and $QN$-Matrices AU - Dai , Ping-Fan AU - Li , Jicheng AU - Bai , Jianchao AU - Dong , Liqiang JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 1191 EP - 1212 PY - 2019 DA - 2019/06 SN - 12 DO - http://doi.org/10.4208/nmtma.OA-2018-0091 UR - https://global-sci.org/intro/article_detail/nmtma/13220.html KW - Error bounds, linear complementarity problem, Nekrasov matrices, $B$-Nekrasov matrices, QN-matrices. AB -

In this paper, we give new error bounds for linear complementarity problems when the matrices involved are Nekrasov matrices, $B$-Nekrasov matrices and $QN$-matrices, respectively. It is proved that the obtained bounds are better than those of Li et al. (New error bounds for linear complementarity problems of Nekrasov matrices and $B$-Nekrasov matrices, Numer. Algor., 74 (2017), pp. 997-1009) and Gao et al. (New error bounds for linear complementarity problems of $QN$-matrices, Numer. Algor.,  77 (2018), pp. 229-242) in some cases, respectively.